liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Ullemar’s formula for the moment map. II
Matematiska Institutionen, Kungliga Tekniska Högskolan, Stockholm, Sweden.ORCID iD: 0000-0002-8422-6140
2005 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 404, 380-388 p.Article in journal (Refereed) Published
Abstract [en]

We prove the complex analogue of Ullemar’s formula for the Jacobian of the complex moment mapping. This formula was previously established in the real case.

Place, publisher, year, edition, pages
Elsevier, 2005. Vol. 404, 380-388 p.
Keyword [en]
Moment map; Resultants; Jacobian; Univalent polynomials
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-79626DOI: 10.1016/j.laa.2005.03.012OAI: diva2:607579
Available from: 2013-02-25 Created: 2012-08-11 Last updated: 2014-10-08

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkachev, Vladimir
In the same journal
Linear Algebra and its Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link